MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G09691
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation (b)(6).Pma/510(k) number: k171999.Device evaluated by mfg = other (81) - device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, upon opening the package and flushing a performer introducer prior to use, the user noticed that the tip of the dilator was damaged, describing the damage as "chipped".The device did not make patient contact.Another sheath was used to successfully complete the procedure.The patient did not require any additional procedures due to this occurrence.Upon return and initial evaluation of the device, the tip of the dilator was noted to be split.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Summary of event: as reported, upon opening the package and flushing a performer introducer prior to use, the user noticed that the tip of the dilator was damaged, describing the damage as "chipped".The device did not make patient contact.Another sheath was used to successfully complete the procedure.The patient did not require any additional procedures due to this occurrence.Upon return and initial evaluation of the device, the tip of the dilator was noted to be split.Investigation evaluation: reviews of the complaint history, device history record, instructions for use (ifu), and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted.The complaint device was returned to cook for investigation.The dilator tip was split.A document-based investigation evaluation was performed.No related non-conformances or additional complaints were found on the final lot.One relevant non-conformance was noted on the dilator component lot; however, all non-conforming product was reworked, there are 100% inspections in place to capture the non-conformance, and there have been no additional complaints on any final lot containing the same dilator component lot.The product ifu states ¿upon removal from package, inspect the product to ensure no damage has occurred.¿ the information provided upon review of the dmr, dhr, ifu, and investigation of the returned device suggests that there is evidence the device was manufactured to specification.Although one relevant non-conformance was noted on the dilator component lot, all non-conforming product was reworked, there are 100% inspections in place to capture this non-conformance, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot-related complaints have been received from the field.Therefore, it was concluded that there is no evidence that additional non-conforming product exists in house or in the field.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.Based on the information provided and the results of the investigation, cook has concluded that shipping and handling of the device contributed to this event, as the customer reported that the dilator tip was damaged upon opening the package.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key17316955
Report Number1820334-2023-00892
Device Sequence Number11776676
Product Code DYB
UDI-Device Identifier00827002096912
UDI-Public(01)00827002096912(17)260424(10)15405887
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2026
Device Model NumberG09691
Device Catalogue NumberRCFW-16.0P-38-30-RB
Device Lot Number15405887
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown